RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 2, Pages 246–248 (Mi dan32538)  

MATHEMATICS

Schottky–Ahlfors forms and certain extremal problems on differentiable manifolds

S. Ya. Gusman

Perm State University

Full text: PDF file (453 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 04.12.1965

Citation: S. Ya. Gusman, “Schottky–Ahlfors forms and certain extremal problems on differentiable manifolds”, Dokl. Akad. Nauk SSSR, 170:2 (1966), 246–248

Citation in format AMSBIB
\Bibitem{Gus66}
\by S.~Ya.~Gusman
\paper Schottky--Ahlfors forms and certain extremal problems on differentiable manifolds
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 2
\pages 246--248
\mathnet{http://mi.mathnet.ru/dan32538}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0205275}


Linking options:
  • http://mi.mathnet.ru/eng/dan32538
  • http://mi.mathnet.ru/eng/dan/v170/i2/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021